# SDR ASOA2013051703606

- Difficulty date: April 30, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 21,538 hours, 20,031 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Nut Plate
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DAMAGED NUTPLATE AT RWS 220 OTBD FLAP RT IAW 51-45-00-00, SRM CRJ200.  INSTALLED NEW NUTPLATE IAW SRM 51-45-00-00.  THIS REPAIR IS CLASSIFIED AS MAJOR.
